# SDR DXTA2021122053820

- Difficulty date: December 18, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 12,464 hours, 9,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 2644
- Condition: Defective
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMERGENCY EXIT LIGHTS ABOVE MAIN CABIN DOOR AND ALONG BOTH SIDES OF MAIN CABIN DOOR ARE INOPERATIVE UNLESS MAIN DC POWER IS TURNED ON ALSO. // SIGNOFF// PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM IAW CE560XLS MM CH.33-50-01 NOTING EMERGENCY EXIT LIGHTS ABOVE MAIN CABIN DOOR AND OVERWING EMERGENCY LIGHTS INOPERATIVE. OTHER EMERGENCY LIGHTS APPEAR VERY DIM. ALLOWED EMERGENCY BATTERIES TO CHARGE ON EXTERNAL POWER FOR 1.75HRS. AGAIN, PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM IAW CE560XLS MM CH.33-50-01 NOTING EMERGENCY EXIT LIGHTS ABOVE MAIN CABIN DOOR AND OVERWING EMERGENCY LIGHTS NOW OPERATING BUT VERY DIM. SUSPECT FAULTY EMERGENCY BATTERY POWER SUPPLIES. GAINED ACCESS TO AND REMOVED FORWARD EMERGENCY BATTERY POWER SUPPLY P/N 9913-1 S/N 2014 AND INSTALLED OVERHAULED POWER SUPPLY P/N 9913-1 S/N 2244 IAWCE560XLS MM CH.33-50-01. GAINED ACCESS TO AND REMOVED AFT EMERGENCY BATTERY POWER SUPPLY P/N 9913-1 S/N 2644 AND INSTALLED OVERHAULED POWER SUPPLY P/N 9913-1 S/N 736 IAW CES60XLS MM CH.33-50-01. SEE ITEMS 5.5 AND 5,6 OF THIS WORK ORDER FOR BATTERY TOP-CHARGING PERFORMED. PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM IAW CE560)(LS MM CH.33-50-01 WITH NO DEFECTS NOTED. OPERATIONAL CHECKS GOOD. CLOSED ALL ACCESS AS REQUIRED,
